A bi-Hamiltonian supersymmetric geodesic equation
2008 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 85, no 1, 55-63 p.Article in journal (Refereed) Published
A supersymmetric extension of the Hunter-Saxton equation is constructed. We present its bi-Hamiltonian structure and show that it arises geometrically as a geodesic equation on the space of superdiffeomorphisms of the circle that leave a point fixed endowed with a right-invariant metric.
Place, publisher, year, edition, pages
2008. Vol. 85, no 1, 55-63 p.
Hunter-Saxton equation, Integrable systems, Supersymmetry
Mathematics Physical Sciences
IdentifiersURN: urn:nbn:se:kth:diva-163830DOI: 10.1007/s11005-008-0257-4ISI: 000257771300005ScopusID: 2-s2.0-47949121876OAI: oai:DiVA.org:kth-163830DiVA: diva2:802365
QC 201504272015-04-122015-04-122015-04-27Bibliographically approved